Jump to content

Search the Community

Showing results for tags 'Headaches'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 11 results

  1. Admin note: The Beyond Meds site is now located here: https://bipolarblast.wordpress.com/ Original post: http://beyondmeds.com/2012/06/11/cope-pain/ for photo illustrations you will need to go to the original link as I couldn't get them in this post. Coping with and healing body pain of withdrawal & withdrawal syndromes Getting well takes effort and time and listening to the body for most of us. These are some of the things I do to help with pain that is part of withdrawal syndromes for many people. I’ve collected several things I
  2. I know this is an odd question. I have been struggling on and off with anhedonia, insomnia, head pressure, blurry vision and sexual dysfunction for two months. I will have windows where I feel almost completely normal and then add something to my body to make it worse. I was starting to feel better earlier this week after a long wave and had huge windows of improvement. Had some B12 because my doctor said I have a major deficiency and that it was important to get some B12. I had two small drops on two different days to test out. I had trouble sleeping but it was followed by great days emotion
  3. Hello all! I've been having a troubling time and at last I've found a place where people can listen. For around two months I had been very stressed by university decisions and having a major existential and academic crisis. After taking my exams my mind was working at 1000000 miles per hour and I was constantly stressed and evaluating everything. I'd found my self slowed down and constantly riddled by worry and regret and anxiety. I began taking '5-htp' which I was told would help somewhat. I then discontinued it and went on holiday and when I came back I felt slightly better. However my
  4. Hi all, first post on here... trying to balance providing enough detail without writing an essay. I asked for mirtazapine in July to help with sleep (I've been dealing with lots of prolonged, chronic stress in my life and it looks like I’ll soon be relocating for a new job after 2 years of unemployment). I took 15mg for a few weeks, but it was too much chemically (I already take 50mg quetiapine at night), so I dropped to 7.5mg Mirt, however, it's been affecting my memory (both meds target histamine receptors at low doses). I dropped to a 1/4 tablet a week last
  5. Hello beautiful people, I am new here. I apologise if this topic was already covered a million times, but.... I am rather hopeless right now. I've been reducing my paroxetine dosage. The last reduction was from 20mg to 10mg a day. About a week or so passed of me taking this new 10mg dose and I started having TERRIBLE headaches. Mainly it's my temples, my jaw, my teeth. Have any of you had this problem ? How did you cope? I mean, I could be taking ibuprofen everyday,but it's been more than a week and that in itself has side effects... So I'm looking for something, just ab
  6. So when I went to pick up my first batch of liquid Mirtazipine, I asked the pharmacist who the manufacturer was because I am sensitive to the difference in manufacturers for the same drug. He proceeded to tell me that "industry standard" for all pharmaceuticals is somewhere between 10-20% ( I think thats what he said, I can't remember exactly) as far as actual drug concentration goes. So, the 45mg tablets he used to make my liquid suspension could have 10-20% more or less than 45mg each. I am so sensitive that now I wonder how I'll ever start my taper. I went from 15mg tablets of one manufac
  7. Hi! I'm Britt777. I joined this site to figure out what is causing me numerous symptoms. Here is my brief story: Took Lexapro for about 3 years or more, came off of it Tried Trintillex and Brintillex, didn't like the way it made me feel Doctor then tried Fluvoxamine 100mg and took that for 7 months. He decided to add Wellbutrin (Bupropion XL 150mg) along with it. A month later I ask to stop Fluvoxamine (Luvox) because I felt like I was experiencing "depersonalization" or pretty much felt like life was not real and was a dream. So, at that appointment he told me to stop the Fluv
  8. My doctor said I was Bi-polar and started me on different drugs. Began Abilify, 10 mg in 2004 after the traumatic brain injury. I reduced approx. three mths ago from 5mg to 2.5 mg for 10 days then half again for 21 days then stopped. For the last few months I have had headaches. I have been told I was more fun to be around while on Abilify. Now my doctor wants me to cut the 50 mg of Zoloft to 25 mg. to give me some anxiety relief. She said that she wants me to start Abilify (generic) if reducing the Zoloft does not help. I'm afraid to do this because of possible sensitivity from alrea
  9. I am 43 years old. When I was 20 years old I had my first depression. They got me on paxil in October 1993. I was 21 years old then. That helped. The next 21 years following I head no depression or anxiety. 21 years I lived a normal live: married, made a career, sported a lot. During my student period (1994-1997) I was sometimes a heavy drinker. Occasionally I was dizzy for a couple of weeks, but that always ended. In those years I tried to quit paxil (20 mg) sometimes, but never succeeded because of the brain-zaps (withdrawal) Flash forward to 2014: I worked way to hard (I was manager for ab
  10. Hi, I am curious as to what symptoms other people have in withdrawal as well as during reinstatement of medication. There are lists of symptoms all over this website and all over the internet, but I would love more detail from you personally. How long do their last for you? Have you found anything that helps? Also are you in withdrawal or reinstatement? For me, right now, I feel burning hot and I'm sweating. No fever. This comes on suddenly, even if I am in a cool place. It can last 5 minutes or 5 hours. I keep ice packs in the freezer that I put on the back of my neck until it calms
  11. Hi All - Reading and typing are difficult, so I will try my best to relay what's going on with minimal typos. At the end of January, my psychiatrist used Prozac to begin weening me off of Pristiq (50mg), as the situation calling for meds was better and I was experiencing the haziness and vision problems associated with SSRIs. Over a month, I had discontinued both drugs (last dose of Prozac was 15 days ago). It is now March 10th and all of my symptoms are at their peak, with new ones arising regularly. My worst symptoms at this point are outlined below. I have omitted anxiety from the list
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy